# SDR 96UAL900122

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT WITH PACKS RUNNING.  SUPPLEMENTAL DATA UPDATE:  OPERATED BOTH PACKS FOR 1 HOUR AND NO FUMES NOTICED.
